ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Affine Hall-Littlewood Functions for A(1)((1)) And Some Constant Term Identities of Cherednik-Macdonald-Mehta Type

Viswanath, Sankaran (2011) Affine Hall-Littlewood Functions for A(1)((1)) And Some Constant Term Identities of Cherednik-Macdonald-Mehta Type. In: The Quarterly Journal of Mathematics, 62 (1). pp. 223-233.

[img] PDF
AFFINE.pdf - Published Version
Restricted to Registered users only

Download (155Kb) | Request a copy
Official URL: http://qjmath.oxfordjournals.org/content/early/200...

Abstract

We study t-analogs of string functions for integrable highest weight representations of the affine Kac-Moody algebra A(1)((1)). We obtain closed form formulas for certain t-string functions of levels 2 and 4. As corollaries, we obtain explicit identities for the corresponding affine Hall-Littlewood functions, as well as higher level generalizations of Cherednik's Macdonald and Macdonald-Mehta constant term identities.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Oxford University Press.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 20 Apr 2011 05:32
Last Modified: 20 Apr 2011 05:32
URI: http://eprints.iisc.ernet.in/id/eprint/36174

Actions (login required)

View Item View Item